Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 97, NWS Amarillo, TX

June 23, 2014Dallam County, Hartley County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 23, 2014, 9:13 PM CDT for Dallam County, Hartley County, Texas. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2014, 9:13 PM CDT (02:13 UTC)
Expired
Jun 23, 2014, 10:30 PM CDT
In force
77 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Dallam County, TX, Hartley County, TX

The radar

The Amarillo radar (KAMA), 148 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1005 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1005 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
1351 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

600 
WUUS54 KAMA 240213
SVRAMA
TXC111-205-240330-
/O.NEW.KAMA.SV.W.0097.140624T0213Z-140624T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
913 PM CDT MON JUN 23 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DALLAM COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHWESTERN HARTLEY COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 1030 PM CDT

* AT 909 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 8 MILES SOUTHEAST OF TEXLINE...OR 18 MILES SOUTHEAST OF
  CLAYTON...AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DALHART...            WARE...               TEXLINE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3649 10305 3637 10230 3599 10252 3579 10305
TIME...MOT...LOC 0213Z 298DEG 25KT 3627 10290

$$

JACKSON
5 follow-up statements
064 
WWUS54 KAMA 240224
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
924 PM CDT MON JUN 23 2014

TXC111-205-240330-
/O.CON.KAMA.SV.W.0097.000000T0000Z-140624T0330Z/
DALLAM TX-HARTLEY TX-
924 PM CDT MON JUN 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
HARTLEY AND DALLAM COUNTIES UNTIL 1030 PM CDT...

AT 920 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8
MILES NORTHWEST OF WARE...OR 21 MILES NORTHWEST OF DALHART...MOVING
SOUTHEAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  DALHART...            WARE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3611 10305 3647 10292 3637 10230 3599 10252
      3579 10305
TIME...MOT...LOC 0224Z 297DEG 32KT 3622 10279

$$

JACKSON
458 
WWUS54 KAMA 240241
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
941 PM CDT MON JUN 23 2014

TXC111-205-240330-
/O.CON.KAMA.SV.W.0097.000000T0000Z-140624T0330Z/
DALLAM TX-HARTLEY TX-
941 PM CDT MON JUN 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
HARTLEY AND CENTRAL DALLAM COUNTIES UNTIL 1030 PM CDT...

AT 940 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
WARE...OR 14 MILES NORTHWEST OF DALHART...MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  DALHART...            WARE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3592 10305 3611 10294 3645 10277 3637 10230
      3599 10252 3579 10305
TIME...MOT...LOC 0242Z 298DEG 31KT 3617 10271

$$

JACKSON
618 
WWUS54 KAMA 240253
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
953 PM CDT MON JUN 23 2014

TXC111-205-240330-
/O.CON.KAMA.SV.W.0097.000000T0000Z-140624T0330Z/
DALLAM TX-HARTLEY TX-
953 PM CDT MON JUN 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
HARTLEY AND CENTRAL DALLAM COUNTIES UNTIL 1030 PM CDT...

AT 950 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 1
MILE SOUTHEAST OF WARE...OR 11 MILES NORTHWEST OF DALHART...MOVING
SOUTHEAST AT 30 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  DALHART...            WARE...

LAT...LON 3643 10267 3637 10230 3599 10252 3580 10301
TIME...MOT...LOC 0254Z 298DEG 31KT 3615 10264

$$

JACKSON
636 
WWUS54 KAMA 240310
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1010 PM CDT MON JUN 23 2014

TXC111-205-240330-
/O.CON.KAMA.SV.W.0097.000000T0000Z-140624T0330Z/
DALLAM TX-HARTLEY TX-
1010 PM CDT MON JUN 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
HARTLEY AND CENTRAL DALLAM COUNTIES UNTIL 1030 PM CDT...

AT 1009 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9
MILES EAST OF WARE...OR 9 MILES NORTH OF DALHART...MOVING EAST AT 30
MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  DALHART...            WARE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3642 10261 3637 10230 3599 10252 3586 10285
TIME...MOT...LOC 0311Z 283DEG 26KT 3619 10252

$$

JACKSON
771 
WWUS54 KAMA 240325
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1025 PM CDT MON JUN 23 2014

TXC111-205-240335-
/O.EXP.KAMA.SV.W.0097.000000T0000Z-140624T0330Z/
DALLAM TX-HARTLEY TX-
1025 PM CDT MON JUN 23 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HARTLEY AND
CENTRAL DALLAM COUNTIES WILL EXPIRE AT 1030 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3642 10261 3637 10230 3599 10252 3586 10285
TIME...MOT...LOC 0325Z 295DEG 22KT 3617 10247

$$

JACKSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 6:41 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 23, 6:41 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
641 PM CDT MON JUN 23 2014

.AVIATION...
FOR THE 00Z TAFS, MAIN CONCERNS ARE TSRA CHANCES.

HAVE MODERATE TO HIGH CONFIDENCE OF VCTS AT KDHT AND MODERATE
CONFIDENCE AT KAMA AND KGUY. IF THERE IS A DIRECT TSRA IMPACT, BRIEF
IFR CONDITIONS AND WIND GUSTS UP TO 45 KT WILL BE POSSIBLE.

ANOTHER ROUND OF TSRA WILL LIKELY DEVELOP AFTER 20Z ON TUESDAY,
ESPECIALLY ACROSS THE NORTHERN PANHANDLES. HOWEVER, ISOLATED TO
SCATTERED COVERAGE INITIALLY PRECLUDES MENTIONING VCTS AT THIS TIME.
HOWEVER, BETTER CHANCES FOR TSRA WILL OCCUR BEYOND THIS TAF ISSUANCE.

JACKSON

&&

.PREV DISCUSSION... /ISSUED 453 PM CDT MON JUN 23 2014/

SHORT TERM...TONIGHT

TONIGHT/S FORECAST REMAINS FOCUSED ON THE POTENTIAL FOR ADDITIONAL
THUNDERSTORM ACTIVITY.

THUNDERSTORMS ARE NOW INITIATING OVER THE MOUNTAINS OF NEW MEXICO
AND COLORADO. THE PANHANDLES REMAIN WITHIN A RELATIVELY COOL POST
FRONTAL AIRMASS...BUT HEATING/PRESSURE FALLS ARE RESULTING IN
RECOVERY WITH VEERING WINDS AND GRADUAL DESTABILIZATION. THE AMBIENT
NORTHWEST FLOW ALOFT REMAINS FAVORABLE FOR NIGHTTIME CONVECTIVE
COMPLEXES TO SPREAD OVER THE HIGH PLAINS...BUT THE ENVIRONMENT IS
LESS MOIST/UNSTABLE THAN 24 HRS AGO. HIGH-RES MODELS DEPICT TWO
SEPERATE MCS/S TONIGHT...ONE ORIGINATING OVER COLORADO ON A
TRAJECTORY TO IMPACT THE OKLAHOMA AND NORTHERN TEXAS PANHANDLE. THE
OTHER COMPLEX NOW FORMING OVER NEW MEXICO SHOULD TAKING AIM ON THE
SOUTH PLAINS. GIVEN THE CURRENT SOUTHWARD LOCATION OF THE REMNANT
FRONTAL BOUNDARY AND EXPECTED EVOLUTION OF A 30-35 KT LOW LEVEL JET
OVERNIGHT...WE SUSPECT THE SOUTHERN COMPLEX MAY BE FAVORED FOR
LONGEVITY AND SEVERITY. THUS HAVE TWEAKED GRIDDED POPS TO REFLECT
50-60 PERCENT POPS FAVORING THE WEST PANHANDLES...HIGHEST OVER THE
SOUTHWESTERN TEXAS PANHANDLE...WITH LESSER PROBABILITIES OF 30-40
PERCENT CHANCES OVER THE EASTERN PANHANDLES. GIVEN THE EXPECTED
EVOLUTION OF THIS ACTIVITY...DAMAGING WINDS AND HEAVY RAINFALL
APPEAR TO BE THE GREATEST THREAT ASSOCIATED WITH CONVECTION
OVERNIGHT.

LINDLEY

LONG TERM...TUESDAY THROUGH NEXT MONDAY

AN ACTIVE EARLY WEEK PERIOD WILL LIKELY CONTINUE ON TUESDAY AND
POSSIBLY WEDNESDAY.  AS THE SMOKE CLEARS FROM LAST NIGHT'S
WIDESPREAD SEVERE EVENT...FROM THE HAZE IS EMERGING A SITUATION ON
TUESDAY THAT BEARS SOME RESEMBLANCE TO LAST NIGHT'S EVENT.

TUESDAY...
RENEWED SERLY LOW LVL FLOW WILL ADVECT LOW 60S DEWPTS INTO SW KS AND
SE CO LATE TONIGHT. A LEE SIDE SFC LOW WILL DEVELOP TUESDAY
AFTERNOON SOMEWHERE AROUND FAR NE NM OR SE CO WITH A SFC TROUGH
EXTENDING SOUTH NEAR THE NM/TX STATE LINE BY EARLY AFTERNOON. WITH A
WEAKNESS NOTED IN THE BROAD HIGH PLAINS RIDGE...THINK CONVECTION
WILL BE ABLE TO FIRE EITHER ON THE SFC TROUGH OR MORE LIKELY IN
UPSLOPE FLOW REGIME IN AN AIRMASS CHARACTERIZED BY UNCAPPED MLCAPE
VALUES OF UP TO 3000 J/KG. STORMS COULD FIRE FAIRLY EARLY (IE 2-4
PM) AND ONES THAT DO FIRE SHOULD BECOME ORGANIZED GIVEN 30-40KTS OF
MAGNITUDELY CHALLENGED BUT NICELY VEERING DEEP SHEAR. AFTER THE
POSSIBILITY FOR A FEW INITIAL SUPERCELLS...UPSCALE GROWTH TO A COLD
POOL DOMINATED MCS AGAIN APPEARS POSSIBLE IN SE CO/SW KS/OK
PANHANDLE.  ONCE STORMS CONGEAL, THE NOCTURAL INCREASE OF A SRLY
LOW LVL JET COINCIDENT WITH AN EXPECTED N-S ORIENTED INSTABILITY
AXIS OVER THE TX PANHANDLE SHOULD FORCE STORMS TO PROPAGATE SSE IN
SPITE OF WEAK MEAN LAYER WESTERLY FLOW. AFTER AN INITIAL "ALL-MODES"
WEATHER THREAT WITH EARLY POTENTIAL SUPERCELLS... DAMAGING WINDS AND
HEAVY RAINS LOOK TO BECOME THE MAIN THREATS DURING THE LATE EVENING
AND OVERNIGHT HOURS TUESDAY.

WEDNESDAY...
IF TUESDAY'S CONVECTION PLAYS OUT SOMETHING SIMILAR TO WHAT IS
ADVERTISED ABOVE...WED COULD BE A BIT SIMILAR TO TODAY WITH THE AREA
WASHED OUT AND FAIRLY STABLE BENEATH A SHALLOW INVERSION.  THIS
COULD SOMEWHAT LIMIT CONVECTION AT LEAST DURING THE DAY ON WED...BUT
THERE ARE SOME SIGNS THAT MIXING ON WED WILL BE MUCH QUICKER THAN IT
WAS TODAY AND NEW CONVECTION MAY STILL FIRE BY LATE IN THE DAY.

THURSDAY THROUGH NEXT MONDAY...
IN A RARE SWITCH OF ROLES...THE ECMWF SEEMS TO HAVE JUMPED ON THE
GFS TRAIN. THAT TRAIN HAS JET STREAM TRACKS ACROSS THE NORTHERN PART
OF THE CONUS AND IS LEADING TO DRIER AND WARMER PASTURES FOR THE
PANHANDLES.  DID NOT CHANGE MUCH IN THE FORECAST YET...BUT POPS ON
FRI NIGHT AND SAT MAY NEED TO BE REMOVED IN THE NEAR FUTURE.

SIMPSON

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

JC/JJ
Hazardous weather outlook, Jun 23, 2:52 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
252 PM CDT MON JUN 23 2014

OKZ001>003-TXZ001>020-240800-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
252 PM CDT MON JUN 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL SPREAD EAST TOWARD THE
TEXAS AND OKLAHOMA PANHANDLES THIS EVENING AND OVERNIGHT. THE MOST
LIKELY AREAS TO EXPERIENCE THUNDERSTORM ACTIVITY WILL INCLUDE THE
WESTERN OKLAHOMA PANHANDLE AND THE WESTERN AND SOUTHWESTERN TEXAS
PANHANDLE...WITH THE GREATEST PROBABILITIES AFTER 8 PM. THUNDERSTORMS
THAT IMPACT THE AREA THIS EVENING AND OVERNIGHT WILL HAVE THE
POTENTIAL TO PRODUCE DAMAGING WIND GUSTS...HEAVY RAINFALL...AND
PERHAPS LARGE HAIL UP TO THE SIZE OF HALF DOLLARS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES...GENERALLY EACH AFTERNOON AND EVENING THROUGH THE
WEEKEND. A FEW STORMS THAT DEVELOP DURING THIS TIME PERIOD WILL HAVE
THE POTENTIAL TO BECOME STRONG TO SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS BEING THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL
COULD ALSO LEAD TO THE POTENTIAL FOR FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS
AND OKLAHOMA PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE
ACTIVATION.

In the hours before

Local storm report, Jun 23, 5:44 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
544 PM CDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             KNOWLES                 36.87N 100.19W
06/22/2014  E1.75 INCH       BEAVER             OK   NEWSPAPER

            RELAYED FROM A REPORTER AT THE WOODWARD NEWS. TIME IS
            APPROXIMATE.

&&

EVENT NUMBER AMA1400514

JACKSON
Local storm report, Jun 23, 5:51 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
551 PM CDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      KNOWLES                 36.87N 100.19W
06/22/2014                   BEAVER             OK   NEWSPAPER

            A REPORTER AT THE WOODWARD NEWS SENT A PICTURE OF A
            FARM ROAD THAT WAS COMPLETELY WASHED OUT. TIME IS
            APPROXIMATE.

&&

EVENT NUMBER AMA1400515

JACKSON
Special weather statement, Jun 23, 7:44 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
744 PM CDT MON JUN 23 2014

OKZ001-240130-
CIMARRON OK-
744 PM CDT MON JUN 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CIMARRON COUNTY UNTIL 830
PM CDT...

AT 740 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF WHEELESS...OR 20 MILES WEST
OF BOISE CITY...MOVING EAST AT 10 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  WHEELESS...           FELT...               BLACK MESA PARK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3691 10255 3653 10253 3652 10296 3679 10301
      3683 10301
TIME...MOT...LOC 0044Z 264DEG 9KT 3666 10284

JACKSON
Special weather statement, Jun 23, 8:20 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
820 PM CDT MON JUN 23 2014

OKZ001-TXZ001-240200-
CIMARRON OK-DALLAM TX-
820 PM CDT MON JUN 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DALLAM AND
SOUTHWESTERN CIMARRON COUNTIES UNTIL 900 PM CDT...

AT 819 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES WEST OF FELT...OR 16 MILES NORTHEAST OF
CLAYTON...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  WHEELESS...           FELT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3651 10304 3651 10301 3673 10301 3672 10261
      3640 10264 3642 10305 3650 10305
TIME...MOT...LOC 0120Z 285DEG 19KT 3656 10291

JACKSON
Special weather statement, Jun 23, 8:59 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
859 PM CDT MON JUN 23 2014

OKZ001-TXZ001-006-240300-
CIMARRON OK-DALLAM TX-HARTLEY TX-
859 PM CDT MON JUN 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARTLEY...WESTERN
DALLAM AND EXTREME SOUTHWESTERN CIMARRON COUNTIES UNTIL 1000 PM
CDT...

AT 855 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
FELT TO 10 MILES NORTHWEST OF AMISTAD...MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  WARE...               TEXLINE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3647 10305 3653 10300 3641 10243 3597 10264
      3575 10304
TIME...MOT...LOC 0159Z 327DEG 10KT 3646 10283 3599 10330

JACKSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:59 PM CDTSpecial Weather StatementAMADallam61 min
Jun 23, 10:27 PM CDTSpecial Weather StatementAMAHartley48 min
Jun 23, 11:08 PM CDTSpecial Weather StatementAMAHartley52 min
Jun 24, 12:09 AM CDTSpecial Weather StatementAMAPotter51 min
Jun 24, 3:11 AM CDTSpecial Weather StatementAMAOldham49 min
Jun 24, 5:22 AM CDTSpecial Weather StatementAMAOldham38 min
Jun 24, 6:00 AM CDTSpecial Weather StatementAMAOldham45 min
Jun 24, 6:37 AM CDTSpecial Weather StatementAMADeaf Smith38 min
Jun 24, 6:55 AM CDTSpecial Weather StatementAMAOldham50 min
Jun 24, 7:18 AM CDTSpecial Weather StatementAMADeaf Smith42 min
Jun 24, 7:29 AM CDTAreal Flood AdvisoryAMADeaf Smith, Oldham3 hr
Jun 24, 7:53 AM CDTSpecial Weather StatementAMADeaf Smith52 min
Jun 24, 8:05 AM CDTSevere Thunderstorm WarningAMADeaf Smith, Randall55 min
Jun 24, 8:07 AM CDTFlash Flood WarningAMADeaf Smith, Randall4 hr
Jun 24, 8:35 AM CDTSpecial Weather StatementAMARandall40 min
Jun 24, 9:02 AM CDTSpecial Weather StatementAMAArmstrong, Randall43 min
Jun 24, 9:46 AM CDTSpecial Weather StatementAMAArmstrong44 min
Jun 24, 3:24 PM CDTFlash Flood WatchAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more15 hr
Jun 24, 6:52 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree53 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.